Alert archive / Illinois / Flash Flood Warnings in 2011

Flash Flood Warning 73, NWS Paducah, KY

June 19, 20116 counties in Missouri; 10 counties in Illinois; 8 counties in Kentucky

NWS Paducah, KY issued this flash flood warning at Jun 19, 2011, 4:36 AM CDT for 6 counties in Missouri; 10 counties in Illinois; 8 counties in Kentucky. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2011, 4:36 AM CDT (09:36 UTC)
Expired
Jun 19, 2011, 7:30 AM CDT
In force
3 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None
All 24 counties

Alexander County, IL, Gallatin County, IL, Hardin County, IL, Johnson County, IL, Massac County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Williamson County, IL, Ballard County, KY, Carlisle County, KY, Crittenden County, KY, Fulton County, KY, Graves County, KY, Hickman County, KY, Livingston County, KY, McCracken County, KY, Bollinger County, MO, Cape Girardeau County, MO, Mississippi County, MO, New Madrid County, MO, Scott County, MO, Stoddard County, MO

The radar

The Paducah radar (KPAH), 37 km from the middle of the area, began a volume at 09:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 4:45 AM CDTFLASH FLOOD5 S Thebes, MONUMEROUS ROADS ARE FLOODING AS WELL AS MANY STREAMS AND CREEKS NEAR BANKFULL.
Jun 19, 5:02 AM CDTFLASH FLOOD2 S Mcclure, ILWATER OVER ROADS ALONG ROUTE 3 IN MCCLURE AND ALONG GRAPEVINE TRAIL. WINDS GUSTING TO 40 MPH.
Jun 19, 5:58 AM CDTHEAVY RAIN 1.35Metropolis, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 9.6 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 340 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
340 J/kg
Mixed-layer CIN
-515 J/kg
Mixed-layer LCL
1700 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
328 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

807 
WGUS53 KPAH 190936
FFWPAH
ILC003-059-069-087-127-151-153-165-181-199-KYC007-039-055-075-083-
105-139-145-MOC017-031-133-143-201-207-191230-
/O.NEW.KPAH.FF.W.0073.110619T0936Z-110619T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
436 AM CDT SUN JUN 19 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN BOLLINGER COUNTY IN SOUTHEAST MISSOURI...
  CAPE GIRARDEAU COUNTY IN SOUTHEAST MISSOURI...
  MISSISSIPPI COUNTY IN SOUTHEAST MISSOURI...
  NORTHERN NEW MADRID COUNTY IN SOUTHEAST MISSOURI...
  SCOTT COUNTY IN SOUTHEAST MISSOURI...
  STODDARD COUNTY IN SOUTHEAST MISSOURI...
  ALEXANDER COUNTY IN SOUTHERN ILLINOIS...
  GALLATIN COUNTY IN SOUTHERN ILLINOIS...
  HARDIN COUNTY IN SOUTHERN ILLINOIS...
  JOHNSON COUNTY IN SOUTHERN ILLINOIS...
  MASSAC COUNTY IN SOUTHERN ILLINOIS...
  POPE COUNTY IN SOUTHERN ILLINOIS...
  PULASKI COUNTY IN SOUTHERN ILLINOIS...
  SALINE COUNTY IN SOUTHERN ILLINOIS...
  UNION COUNTY IN SOUTHERN ILLINOIS...
  WILLIAMSON COUNTY IN SOUTHERN ILLINOIS...
  BALLARD COUNTY IN WESTERN KENTUCKY...
  CARLISLE COUNTY IN WESTERN KENTUCKY...
  CRITTENDEN COUNTY IN WESTERN KENTUCKY...
  FULTON COUNTY IN WESTERN KENTUCKY...
  GRAVES COUNTY IN WESTERN KENTUCKY...
  HICKMAN COUNTY IN WESTERN KENTUCKY...
  LIVINGSTON COUNTY IN WESTERN KENTUCKY...
  MCCRACKEN COUNTY IN WESTERN KENTUCKY...

* UNTIL 730 AM CDT.

* AT 430 AM CDT...A LARGE AREA OF STRONG THUNDERSTORMS PRODUCING 
PERIODS OF TORRENTIAL RAINS WAS MOVING EASTWARD ACROSS FAR SOUTHEAST 
MISSOURI...PORTIONS OF SOUTHERN ILLINOIS AND THE KENTUCKY PURCHASE 
AREA. FLOODED STREETS HAVE BEEN REPORTED IN CAPE GIRARDEAU AND RURAL 
AREAS OF FAR SOUTHWEST ILLINOIS. THROUGH 7:30 AM...THE ACTIVITY WILL 
TRACK FURTHER INTO INTO SOUTHEAST ILLINOIS AND WEST KENTUCKY. 
RAINFALL AMOUNTS OF UP TO 1 OR 2 INCHES WITHIN AN HOUR ARE POSSIBLE. 

* LOCATIONS IN THE WARNING INCLUDE...
  DIXON SPRINGS...
  VIENNA...
  CREAL SPRINGS...
  CARRIERS MILLS...
  LAKE OF EGYPT AREA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3662 8973 3663 9015 3696 9021 3708 9011
      3709 9022 3729 9015 3746 8987 3759 8986
      3758 8916 3785 8915 3790 8869 3789 8810
      3777 8807 3761 8818 3737 8785 3713 8822
      3705 8824 3706 8848 3651 8851 3651 8940

$$
1 follow-up statement
058 
WGUS73 KPAH 191113
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
613 AM CDT SUN JUN 19 2011

ILC003-059-069-087-127-151-153-165-181-199-KYC007-039-055-075-083-
105-139-145-MOC017-031-133-143-201-207-191230-
/O.CON.KPAH.FF.W.0073.000000T0000Z-110619T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI IL-ALEXANDER IL-MASSAC IL-JOHNSON IL-UNION IL-POPE IL-
HARDIN IL-WILLIAMSON IL-SALINE IL-GALLATIN IL-CRITTENDEN KY-
LIVINGSTON KY-BALLARD KY-MCCRACKEN KY-CARLISLE KY-GRAVES KY-
HICKMAN KY-STODDARD MO-SCOTT MO-BOLLINGER MO-CAPE GIRARDEAU MO-
MISSISSIPPI MO-NEW MADRID MO-FULTON KY-
613 AM CDT SUN JUN 19 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM CDT FOR
GALLATIN...SALINE...WILLIAMSON...HARDIN...POPE...UNION...JOHNSON...
MASSAC...ALEXANDER AND PULASKI COUNTIES IN SOUTHERN ILLINOIS...AND
FULTON...HICKMAN...GRAVES...CARLISLE...MCCRACKEN...BALLARD...
LIVINGSTON AND CRITTENDEN COUNTIES IN WESTERN KENTUCKY...AND NORTHERN
NEW MADRID...MISSISSIPPI...CAPE GIRARDEAU...SOUTHERN BOLLINGER...
SCOTT AND STODDARD COUNTIES IN SOUTHEAST MISSOURI...

AT 606 AM CDT...SHOWERS AND STRONG THUNDERSTORMS PRODUCING PERIODS 
OF TORRENTIAL RAINS CONTINUE TO MOVE THROUGH PORTIONS OF THE 
KENTUCKY PURCHASE AREA...WITH NEARLY 9 TENTHS OF AN INCH OF RAINFALL 
REPORTED WITHIN AN HOUR AT BARKLEY REGIONAL AIRPORT. THE 
PRECIPITATION WILL CONTINUE FOR THE NEXT HOUR. SOME COMMUNITIES MAY 
RECEIVE BETWEEN ONE TO TWO INCHES OF RAINFALL WITHIN A SHORT PERIOD 
OF TIME. 

LAT...LON 3662 8973 3663 9015 3696 9021 3708 9011
      3709 9022 3729 9015 3746 8987 3759 8986
      3758 8916 3785 8915 3790 8869 3789 8810
      3777 8807 3761 8818 3737 8785 3713 8822
      3705 8824 3706 8848 3651 8851 3651 8940

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 2:34 AM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Jun 19, 2:34 AM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
234 AM CDT SUN JUN 19 2011

.DISCUSSION...
SEVERAL ISSUES THIS MORNING AND ALMOST ALL OF THEM IN THE SHORT TERM.

THE CURRENT MCS /MESOSCALE CONVECTIVE SYSTEM/ IS CURRENTLY EVOLVING
INTO THE EARLY LARGE SCALE BOW ECHO STAGE JUST WEST OF THE WFO PAH
FORECAST AREA AS OF 07Z /2 AM CDT/. THIS CONVECTION IS TRACKING
ALONG THE 925/850/700 MB WEST-EAST ORIENTED WARM FRONTAL
BOUNDARY ZONE...AND MAY GRADUALLY EXPAND S/SEWD ACROSS SOUTHEAST
MISSOURI ALONG THE NOSE OF THE LOW LEVEL JET THROUGH AT LEAST 10Z
/5AM CDT/ THIS MORNING.

FURTHER TO THE NORTH...STRETCHING ALONG THE INTERSTATE 64
CORRIDOR...THERE IS ANOTHER ELEVATED WARM ADVECTION ZONE ORIENTED
ROUGHLY WEST-EAST...ROUGHLY BETWEEN THE DIFFERENTIAL 925-700 MB
FRONTAL SLOPE DEPICTED BY THE 00Z SUN UPPER AIR MAPS. GOES SOUNDER
PRECIPITABLE WATER VALUES ARE BETWEEN 1.8-2.0 INCHES IN THIS ZONE.
CONSIDERING THE EXCESSIVE RAINFALL THAT OCCURRED SATURDAY MORNING IN
THE NORTHERN 1/3 OF THE WFO PAH CWA /SOUTHERN IL...SOUTHWEST IN AND
NORTHWEST KENTUCKY/...HEAVY RAINFALL...IN EXCESS OF AN INCH AN
HOUR...WILL BE LIKELY. BASED ON INTERNAL OFFICE DISCUSSIONS AND HPC
OUTLOOK FOR SLIGHT TO MODERATE RISK OF EXCESSIVE RAINFALL
TODAY...THE DECISION WAS MADE TO GO AHEAD WITH A FLASH FLOOD WATCH
FOR LOCATIONS GENERALLY ALONG AND EAST OF THE MISSISSIPPI
RIVER...MAINLY FOR THE MORNING HOURS.

THE COMBINATION OF THE DEVELOPING BOW ECHO AND THE CONVECTION
FURTHER EAST ALREADY IN THE WFO PAH FORECAST AREA WILL LIKELY LEAD
TO AN INITIAL DAMAGING WIND/SMALL HAIL/EXCESSIVE RAIN AND LIGHTNING
SCENARIO OVER THE FORECAST AREA THROUGH AT LEAST 14Z /9 AM CDT/. AS
WITH THE SATURDAY CONVECTION...ANTICIPATE THAT THERE WILL BE
SIGNIFICANT STABILIZATION IN THE COLD POOL LEFT BEHIND...SO
DRAMATICALLY DROPPED POP/WEATHER CHANCES DURING THE MIDDAY
TODAY...WITH SOME BRIEF INCREASE EARLY IN THE AFTERNOON ASSOCIATED
WITH DIFFERENTIAL HEATING/THUNDERSTORM BOUNDARY INTERACTIONS.

ALTHOUGH THE AVAILABLE DETERMINISTIC 00Z GFS/12KM NAM-WRF/...21Z/03Z
SREF WERE USED AS TEMPLATES FOR INITIAL CONVECTIVE ACTIVITY...THE
3KM HRRR AND NSSL 4KM WRF WAS USED TO PINPOINT THE FINER DETAILS OF
THE CONVECTIVE ACTIVITY TODAY.

FOR THE OUTER PERIODS...ADJUSTED POP/WEATHER/TEMPERATURE TO REFLECT
CLOSER THE THE GFS/SREF GUIDANCE.

FINALLY...LOWERED MAX TEMPERATURES TODAY AND RAISED DEWPOINTS FROM
GUIDANCE VALUES TO REFLECT EXPECTED WEATHER TODAY.

AFTER THAT MID LEVEL CAP SHOULD BE IN PLACE FOR MONDAY. RIDGE WILL
MOVE EAST BY TUESDAY ALLOWING FOR A CHANCE OF MORE
THUNDERSTORMS...MAINLY IN THE AFTERNOON. THE CHANCE CONTINUES
THROUGH THURSDAY AS A SLOW MOVING COLD FRONT MOVES ACROSS THE
REGION. IT MAY TAKE MORE THAN 24 HOURS FOR THE FRONT TO TRAVERSE
THE FORECAST AREA. A PORTION OF THE AREA ALREADY IN DAY 3 SLIGHT
RISK FOR SEVERE STORMS.

.AVIATION...
YET ANOTHER COMPLEX OF THUNDERSTORMS IS GOING TO ROLL INTO THE
AREA FROM THE WEST...EXITING MUCH OF THE AREA WITHIN A FEW HOURS
POST DAWN SUNDAY MORNING. MAINTAINED PREVAILING THUNDER MENTION AT
KEVV/KOWB OVERNIGHT. SOME OF THE STORMS COULD POSE THE POTENTIAL
FOR DAMAGING WINDS AND MARGINALLY SEVERE HAIL. LINGERING
THUNDERSTORM ACTIVITY SHOULD CLEAR THE REGION BY MID
MORNING...LEAVING BEHIND DRY CONDITIONS AND 5 TO 10 KNOT SOUTHWEST
WINDS THE REST OF THE DAY.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR BALLARD-
     CALDWELL-CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-
     FULTON-GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-
     MARSHALL-MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-
     WEBSTER.

MO...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR BOLLINGER-
     CAPE GIRARDEAU-MISSISSIPPI-PERRY MO-SCOTT.

IL...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR ALEXANDER-
     EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-
     JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-
     WAYNE IL-WHITE-WILLIAMSON.

IN...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR GIBSON-PIKE-
     POSEY-SPENCER-VANDERBURGH-WARRICK.

&&

KES/PS/DB
Hazardous weather outlook, Jun 19, 3:17 AM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
317 AM CDT SUN JUN 19 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-201000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
317 AM CDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

TORNADO WATCH NUMBER 510 IS IN EFFECT FOR THE ENTIRE OUTLOOK AREA
THROUGH 10 AM CDT. THE STORM PREDICTION CENTER HAS THE ENTIRE
OUTLOOK AREA UNDER A SLIGHT RISK FOR SEVERE STORMS TODAY.

SEVERE WEATHER WILL BE LIKELY ACROSS THE OUTLOOK AREA FROM THE
EARLY TO LATE THIS SUNDAY MORNING. DAMAGING WINDS...FREQUENT
LIGHTNING AND TORRENTIAL RAINFALL WILL BE THE DOMINANT HAZARDS...WHILE
DAMAGING HAIL WILL BE A SECONDARY...BUT IMPORTANT HAZARD.

GIVEN THE INTENSE LOW LEVEL SHEAR IN THE VICINITY OF THE BOW ECHO
THIS MORNING...ISOLATED TORNADOES WILL BE POSSIBLE ALONG THE
LEADING EDGE OF THE LINE OF INTENSE THUNDERSTORMS.

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 1 PM CDT FOR LOCATIONS
ALONG AND EAST OF MARBLE HILL AND NEW MADRID MISSOURI...AND
INCLUDES ALL OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA AND WEST
KENTUCKY. TORRENTIAL RAINFALL IS ALSO LIKELY IN WITHIN THE
MOISTURE LADEN AIR MASS AHEAD OF ANY STORMS THAT DEVELOP. DRIVERS
SHOULD BE PREPARED FOR RAPIDLY REDUCED VISIBILITIES...AND FLOODING
OF SOME ROADWAYS...ESPECIALLY THOSE ROADS WHICH ARE FLOOD PRONE OR
IN POORLY DRAINED AREAS.

MINOR FLOODING WILL CONTINUE ON THE MISSISSIPPI RIVER AT CAPE
GIRARDEAU AND THEBES. PLEASE REFER TO THE LATEST FLOOD STATEMENTS
FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE NEXT CHANCE FOR THUNDERSTORMS WILL BE TUESDAY THROUGH
THURSDAY. THE PROBABILITY FOR WIDESPREAD SEVERE WEATHER REMAINS
LOW AT THIS TIME.

MINOR FLOODING IS FORECAST INCREASE TO MODERATE FLOODING ON THE
MISSISSIPPI RIVER AT CAPE GIRARDEAU AND THEBES. THE BIG MUDDY
RIVER NEAR PLUMFIELD AND MURPHYSBORO...AND THE SKILLET FORK RIVER
NEAR WAYNE CITY ARE FORECAST TO RISE ABOVE FLOOD STAGE SUNDAY AND
MONDAY. PLEASE REFER TO THE LATEST FLOOD STATEMENTS FOR MORE
DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS MORNING ACROSS THE ENTIRE
OUTLOOK AREA. REPORTS OF HAIL...DAMAGING WINDS...AND HEAVY
RAINFALL TO THE NATIONAL WEATHER SERVICE IS ENCOURAGED.

SPOTTER ACTIVATION MAY BE NEEDED AGAIN ON TUESDAY.

SMITH

In the hours before

Local storm report, Jun 19, 3:30 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
330 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 AM     TSTM WND DMG     PERRYVILLE              37.73N 89.87W
06/19/2011                   PERRY              MO   LAW ENFORCEMENT

            POWER OUTAGES REPORTED IN PORTIONS OF THE COMMUNITY.

&&

SMITTY
Local storm report, Jun 19, 3:47 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
347 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     TSTM WND GST     DU QUOIN                38.00N 89.24W
06/19/2011  M83 MPH          PERRY              IL   EMERGENCY MNGR

            MEASURED JUST WEST OF TOWN BY TRAINED SPOTTER.

&&

SMITTY
Local storm report, Jun 19, 4:02 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
402 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 AM     TSTM WND GST     WEST FRANKFORT          37.90N 88.93W
06/19/2011  E70 MPH          FRANKLIN           IL   TRAINED SPOTTER

            TREES DOWN.

&&

SMITTY
Local storm report, Jun 19, 4:03 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
403 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     TSTM WND DMG     DU QUOIN                38.00N 89.24W
06/19/2011                   PERRY              IL   TRAINED SPOTTER

            CAMPER BLOWN OVER WITH INDIVIDUALS INSIDE AT THE DU QUOIN
            STATE FAIRGROUNDS.

&&

SMITTY
Local storm report, Jun 19, 4:13 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
413 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 AM     TSTM WND DMG     WEST FRANKFORT          37.90N 88.93W
06/19/2011                   FRANKLIN           IL   TRAINED SPOTTER

            POWER OUTAGES AND DISRUPTIVE PHONE SERVICE REPORTED
            THROUGHOUT THE COMMUNITY.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 2:10 AM CDTFlash Flood WatchPAHBollinger, Cape Girardeau, Mississippi, Perry, Scott7 hr
Jun 19, 3:00 AM CDTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau, Perry45 min
Jun 19, 3:41 AM CDTSevere Thunderstorm WarningPAHPerry49 min
Jun 19, 3:41 AM CDTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau, Perry64 min
Jun 19, 3:51 AM CDTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau, Carter, Scott, Stoddard, Wayne39 min
Jun 19, 4:03 AM CDTTornado WarningPAHBollinger, Cape Girardeau, Scott, Stoddard, Wayne42 min
Jun 19, 4:11 AM CDTSevere Thunderstorm WarningPAHCape Girardeau49 min
Jun 19, 4:26 AM CDTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau, Mississippi, Scott, Stoddard64 min
Jun 19, 5:00 AM CDTSevere Thunderstorm WarningPAHMississippi, New Madrid, Scott30 min
Jun 19, 5:27 AM CDTSevere Thunderstorm WarningPAHMississippi33 min
Jun 19, 4:15 PM CDTSevere Thunderstorm WarningPAHMississippi30 min
Jun 19, 3:28 AM CDTTornado WarningPAHPerry32 min
Jun 19, 4:09 AM CDTAreal Flood AdvisoryPAHEdwards, Franklin, Hamilton, Jefferson, Perry, Wabash and 2 more3 hr
Jun 19, 4:11 AM CDTTornado WarningPAHFranklin, Hamilton, Jefferson16 min
Jun 19, 4:21 AM CDTSevere Thunderstorm WarningPAHFranklin, Gallatin, Hamilton, Jefferson, Saline, Wayne and 2 more39 min
Jun 19, 4:41 AM CDTSevere Thunderstorm WarningPAHEdwards, Gallatin, Hamilton, Saline, Wabash, Wayne and 1 more49 min
Jun 19, 4:43 AM CDTSevere Thunderstorm WarningPAHHardin, Johnson, Massac, Pope, Pulaski47 min
Jun 19, 5:01 AM CDTSevere Thunderstorm WarningPAHEdwards, Wabash, Wayne44 min
Jun 19, 5:26 AM CDTSevere Thunderstorm WarningPAHWabash49 min
Jun 19, 4:44 PM CDTSevere Thunderstorm WarningPAHPulaski31 min
Jun 19, 5:03 PM CDTSevere Thunderstorm WarningPAHMassac42 min
Jun 19, 5:09 AM CDTAreal Flood AdvisoryPAHDaviess, Henderson, Hopkins, McLean, Muhlenberg, Union and 1 more111 min
Jun 19, 5:20 AM CDTSevere Thunderstorm WarningPAHCaldwell, Daviess, Henderson, Hopkins, McLean, Muhlenberg and 2 more55 min

Nearby

Flash Flood Warnings in Illinois, 2011Flash Flood Warnings in Kentucky, 2011Flash Flood Warnings in Missouri, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.